# SDR AALA202512152015

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 70,715 hours, 34,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN LATERAL EMERGENCY EXIT LIGHT ON LOWER DOOR FRAME 841 AT FWD GAL LEY AREA (1EA). MAINTENANCE REPLACED LATERAL EMERGENCY EXIT LIGHT ON LOWER DOOR FRAME 841 AT FWD GALLEY AREA (1EA) IAW A320FAM 33-51-13-000-001-A.
